DAY 1 (December 6, 2014)

9:30-9:40	Opening Remarks					
9:40-11:00	ROOM A(第 6 講義室) Special Lectures Prof. OCHIAI Emiko (Kyoto University) Three Challenges in Comparative Studies of Care Regimes in Asia: Beyond the Myth of Asian Familialism Prof. Shirlena HUANG (National University of Singapore) The Outsourcing of Care and the Moral Panics of a Nation: Foreign Domestic Workers in Singapore break (10min)					
		ROOM A (第 6 講義室) Session A-1 family care 1 Chair: Charna UNDERWOOD	ROOM B (第 4 講義室) Session B-1 family care 2 Chair: Katrina S. NAVALLO			
	11:10-11:40 (20+10 min)	LU Yi-Ting (National Taiwan University) Effects of Gender on Social Suffering Associated with Illness	Victory THAPA (Tribhuvan University) Contested Family Care			
11:10-13:10	11:40-12:10	Michael MAHER KING (University of Oxford) Regional Variation in Policy Implementation regarding Out-of-Home Care for Children in Japan	YU Yi-Chia (National Taiwan University) Changing Elder Care in Taiwan Families: The Role of Gender Culture			
	12:10-12:40	ODA Akiko (Japan Society for the Promotion of Science) JOHSHITA Kenichi (Kyoto University) Divergence of Defamilialization: Care in the Age of Permanent Austerity in Japan	OH Kazumi (Kyoto University) Deconstruction of the Idea of Care-giving Labor : A Case Study on Group-Care Practice at S Hospital and Nursing Home			
	12:40-13:10	Facilitators comments and discussion Prof. HOU Yangfang (Fudan University)	Facilitators comments and discussion Prof. Jo Pei TAN (Manchester Metropolitan University)			
13:10-14:20	Lunch (70min)					
14:20-14:30	Welcome speech by Prof. HIRATA Shoji (Vice Dean, Graduate School of Letters/ Secretary General, KUASU)					
14:30-15:50	ROOM A Special Lectures Prof. Esther DERMOTT (University of Bristol) Parenting: Reflections on Parental Activities, Intimacy and the State Prof. Teppo KROGER (University of Jyväskylä) Comparative Research on Work-Care Reconciliation					
15:50-16:00 break (10min)						
		ROOM A Sessions A-2 family care 3 Chair: Kalinga Menusha DE SILVA	ROOM B Session B-2 care and femininity Chair: GAN Su Wan			
16:00-18:00	16:00-16:30	Anurita JALAN (University of Delhi) Lone fathers: The Unconventional Caregivers	YASUI Ayako (Kyoto University) Is an Ethic of Care based on Femininity? —focused on Noddings' Concept of 'Maternal Instinct'			
	16:30-17:00	Işıl BAYRAKTAR (Kyoto University) Changes in the Direction of Intergenerational Support Flows in Turkey, a country at the onset of aging	Jean-Noël SANCHEZ (University of Strasbourg) Constructing and Deconstructing Maria Clara: Past and Present of an Imagined Care-Oriented Model of Gender in the Philippines			

	17:00-17:30	Martin RATHMANN (Heidelberg University) The Mindset of Japanese Engineers within the field of Care Robotics	Prem Bahadur CHALAUNE (Tribhuvan University) Gender Inequality and Menstrual Exclusion
	17:30-18:00	Facilitators comments and discussion Prof. TSENG Yen-Fen (National Taiwan University)	Facilitators comments and discussion Prof. Ekaterina HERTOG (University of Oxford)
18:00-20:00	Reception (Hall at B1, 文学部地下大会議室), Photo opportunity		

9:30-10:50	ROOM A Special Lectures Prof. ASATO Wako (Kyoto University) Ageing Asia and Care Supply System: How the Gap is Narrowed Prof. TSENG Yen Fen (National Taiwan University) Care, State, and Migration: The Case of Taiwan break (10min)				
		ROOM A Sessions A-3 childcare Chair: Victory THAPA	ROOM B Session B-3 social security and elderly care Chair: Anurita JALAN		
	11:40-12:10	GAN Su Wan (University of Putra Malaysia) Parental Care and Socio-Psychological Symptoms among Malaysian Preadolescents	Charna UNDERWOOD (University of Hawaii at Manoa) Depression and Social Support Among Older Japanese in Long-term Care		
11:00-12:30	12:10-12:40	Eun-hye KANG (Seoul National University) A Study of Married Women's Time Use on Housework and Childcare in Regards to the Number and Age of Children	TANAKA Hiromi (Doshisha University) Diverse Routes towards the "Earner-Caren Model"? Reviewing the Theoretical Framework for Comparative Family Policy.		
	12:40-13:10	Facilitators comments and discussion Prof. Teppo KROGER (University of Jyväskylä)	Facilitators comments and discussion Prof. Esther DERMOTT (University of Bristol)		
12:30-13:50	Lunch (80min, @ university cafeteria Rune)				
13:50-14:30	ROOM A Special Lecture Mr. DATE Heiwa (Kyoto University) Variety of Filial Piety Norm and its Changes: A Descriptive Analysis among Nine Societies using Comparative Asian Family Survey Data				
14:30-15:10	Orientation for Field Trip Prof. OCHIAI Emiko, Prof. ASATO Wako and Dr. HAYASHI Itsuki (Kyoto University)				
	break (10min)				
15:20-17:20		ROOM A Sessions A-4 care in the rural settings Chair: JOHSHITA Kenichi	ROOM B Session B-4 transnational care Chair: Martin RATHMANN		
	15:20-15:50	LI Shuqin (Beijing Foreign Studies University) The Ethic of Faith and Women's Participation of Elderly Care in Rural Family	Katrina S. NAVALLO (University of the Philippines Diliman) Caring for Japanese Elderly Migrants in the Philippines		

	15:50-16:20	Rajesh BHUSAL (Tribhuvan University) Inter-Caste Marriage: Social Support and Family Care in Contemporary Rural Nepal	Kalinga Menusha DE SILVA (National University of Singapore) Transnational Landscapes of Care
	16:20-16:50	XIA Bing (Renmin University) Subjective Construction of <i>Yuezibing</i>	Hazal MUSLU (Qatar University) Role of State on the Care of Low-Income Migrant Workers in Qatar
	16:50-17:20	Facilitators comments and discussion Prof. Man-Yee KAN(University of Oxford)	Facilitators comments and discussion Prof. Shirlena HUANG (National University of Singapore)
17:30-18:30	ROOM A Plenary meeting on Kyoto International Consortium for Asian Studies and Concluding Remarks		

DAY 3 (Field Trip) (December 8, 2014)